# SDR 99ZZZM504

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TOP 'A FRAME HINGE POINT HAS A BAD BEARING.  'A' FRAME REMOVED FOR REPAIR.  INSTALLED SERVICEABLE RUDDER TOP 'A' FRAME IAW BAE MM.  (M)
